# SDR DALA2017040802891

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND L1 DOOR PASSENGER CABIN Z ANGLE CORRODED LBL 51. MAINTENANCE INSTALLED NEW "Z" ANGLE STA 312 TO 344 AT L1 DOOR PASSENGER CABIN LOWER THRESHOLD LBL 51" IAW SRM 51-40-02 PARA 5, DWG 141A8110 REV A.
